# SDR MASA2018070213378

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 21,502 hours, 19,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 OVERHEAD EMERG FLOOD LIGHTS INOP. CHARGED BATTERIES.
